# SDR TRBA2010128

- Difficulty date: September 11, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 21,044 hours, 25,222 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER WING BOX PANEL 291AL HAS CRACKED SUPPORT STRUCTURE FOR PANEL ON ACFT AT RIB 2 LT & RIB 2 RT & LT PNL 291CL.  R & R LT & RT SUPPORT STRUCTURE FOR PANEL 291AL IAW SRM 51-25-01, COMPLIED WITH SRI DO/TS-5027/10 14920 ISSUE C REF ART FORM PL-004-2R1 FOR DOUBLER FABRICATION, COMPLIED WITH SRAS DO/TS-5027/10/6057 AND EOE2-53MR-261.
